# SDR ASAA2017102022273

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 38,040 hours, 11,507 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE DISPLAY UNITS AND FMCS WENT BLANK. ALL DISPLAYS CAME BACK ON WITHIN 5-10 SECONDS.  ACFT GROUNDED.  PERFORMED FIM 34-61- 836, SUCCESSFUL. 30 DAYS.
